MAUDE Adverse Event Report: SMITH & NEPHEW, INC. A'SCOPE, A'CLAVE, HD, 4MM X 70°; ARTHROSCOPE

SMITH & NEPHEW, INC. A'SCOPE, A'CLAVE, HD, 4MM X 70°; ARTHROSCOPE
Catalog Number 72202088
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the mechanical burr nicked the tip of the scope.The procedure was successfully completed without delay and there was no back-up available.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the mechanical burr hit the tip of the scope.A visual inspection was performed and showed the scope to have distal tip damage.This is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
A'SCOPE, A'CLAVE, HD, 4MM X 70°
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8253515
Report Number3003604053-2019-00004
Device Sequence Number13979596
Product Code HRX
UDI-Device Identifier03596010616876
UDI-Public03596010616876
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1